Please Hit

There are MANY expenses associated with running this site, computers, wifi cards, travel to debates and conferences, purchase of research, etc.

Despite what the progressives say, I receive no funding from the Koch Brothers, Karl Rove, or the Worldwide Jewish Conspiracy.

The only way I offset my expenses is through the donations of my readers.

Folks PLEASE Consider Making a Donation to Keep This Site Going.

Hit the Tip Jar (it's on the left-hand column).

Monday, January 7, 2013

Light Posting-Sorry

Folks it was nothing very serious but I spent much of the weekend in the Hospital because my knee blew up to the size of watermelon (and we know those are out of season). Between the pain and lack of sleep (not to mention the percoset) posting has been pretty difficult.

I just came back from Orthopedist who drained my knee and shot it full of steroids--I should be much better tomorrow...so please bear with the light posting past few days. Tomorrow the site will be back up at full speed.

3 comments:

Right Truth said...

Feel better. Percocet, makes me nauseated thinking about it. Take care and follow doctor's orders.

Debbie
Right Truth
http://www.righttruth.typepad.com

Larry Sheldon said...

Prayers for relief and recovery.

Emil J Milano said...

Get well soon, Buddy! From the God & Country USA crew.